Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: beware trazodone SE kemist

Posted by chemist on May 26, 2004, at 21:40:25

In reply to beware trazodone SE, posted by kemist on May 26, 2004, at 17:32:23

> Side-effects of trazodone include priapism. This was enough to discourage me from taking it when I was looking for an anti-depressant.
>
> cheers,
> kem
>
hi kemist....we've been down this road before. given that the subject is a woman, why bring up priapism? all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:349779
URL: http://www.dr-bob.org/babble/20040521/msgs/350947.html